Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

72 Publications


2018 | Journal Article | IST-REx-ID: 1012 | OA
Erdös, L., & Schröder, D. J. (2018). Fluctuations of rectangular young diagrams of interlacing wigner eigenvalues. International Mathematics Research Notices, 2018(10), 3255–3298. https://doi.org/10.1093/imrn/rnw330
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 721 | OA
Ajanki, O. H., Krüger, T. H., & Erdös, L. (2017). Singularities of solutions to quadratic vector equations on the complex upper half plane. Communications on Pure and Applied Mathematics, 70(9), 1672–1705. https://doi.org/10.1002/cpa.21639
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 733 | OA
Bao, Z., Erdös, L., & Schnelli, K. (2017). Convergence rate for spectral distribution of addition of random matrices. Advances in Mathematics, 319, 251–291. https://doi.org/10.1016/j.aim.2017.08.028
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 447 | OA
Ferrari, P., & Nejjar, P. (2017). Fluctuations of the competition interface in presence of shocks. Revista Latino-Americana de Probabilidade e Estatística, 9, 299–325.
View | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 483 | OA
Bourgade, P., Erdös, L., Yau, H., & Yin, J. (2017). Universality for a class of random band matrices. Advances in Theoretical and Mathematical Physics, 21(3), 739–800. https://doi.org/10.4310/ATMP.2017.v21.n3.a5
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 550 | OA
Alt, J. (2017). Singularities of the density of states of random Gram matrices. Electronic Communications in Probability, 22. https://doi.org/10.1214/17-ECP97
View | Files available | DOI
 

2017 | Book | IST-REx-ID: 567
Erdös, L., & Yau, H. (2017). A dynamical approach to random matrix theory (Vol. 28). American Mathematical Society.
View
 

2017 | Journal Article | IST-REx-ID: 615 | OA
Erdös, L., & Schnelli, K. (2017). Universality for random matrix flows with time dependent density. Annales de l’institut Henri Poincare (B) Probability and Statistics, 53(4), 1606–1656. https://doi.org/10.1214/16-AIHP765
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1207 | OA
Bao, Z., Erdös, L., & Schnelli, K. (2017). Local law of addition of random matrices on optimal scale. Communications in Mathematical Physics, 349(3), 947–990. https://doi.org/10.1007/s00220-016-2805-6
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1337 | OA
Ajanki, O. H., Erdös, L., & Krüger, T. H. (2017). Universality for general Wigner-type matrices. Probability Theory and Related Fields, 169(3–4), 667–727. https://doi.org/10.1007/s00440-016-0740-2
View | Files available | DOI
 

Filters and Search Terms

department=LaEr

Search

Filter Publications